Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Tucson, AZ

February 27, 2007

NWS Tucson, AZ issued this red flag warning at Feb 27, 2007, 5:00 AM MST. It took effect at Feb 27, 2007, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2007, 5:00 AM MST (12:00 UTC)
In effect from
Feb 27, 2007, 11:00 AM MST
Expired
Feb 27, 2007, 7:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 271200
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
500 AM MST TUE FEB 27 2007

...FIRE WEATHER WATCH IN EFFECT FOR GRAHAM...COCHISE...SANTA CRUZ AND
EASTERN PIMA COUNTIES LATE THIS MORNING THROUGH EARLY THIS EVENING FOR
STRONG AND GUSTY WINDS...LOW HUMIDITIES...AND A HIGH TO VERY HIGH FIRE
DANGER RATING...

.A LOW PRESSURE SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT IN
STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY. SUSTAINED
WEST TO SOUTHWEST TWENTY-FOOT WINDS OF 15 TO 25 MPH...WITH GUSTS
TO AROUND 35 MPH CAN BE EXPECTED LATE THIS MORNING...PERSISTING
INTO THE EARLY EVENING HOURS. IN ADDITION TO THE WINDS...A DRY
AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT IN RELATIVE
HUMIDITIES IN THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THE
WINDS...DRY AIR AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS
PROMPTED THE ISSUANCE OF A RED FLAG WARNING TODAY FROM 11 AM THIS
MORNING UNTIL 7 PM MST THIS EVENING.

AZZ148-280200-
/O.UPG.KTWC.FW.A.0001.070227T1800Z-070228T0200Z/
/O.NEW.KTWC.FW.W.0001.070227T1800Z-070228T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
500 AM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT IN
STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY. SUSTAINED
WEST TO SOUTHWEST TWENTY-FOOT WINDS OF 15 TO 25 MPH...WITH GUSTS
TO AROUND 35 MPH CAN BE EXPECTED LATE THIS MORNING...PERSISTING
INTO THE EARLY EVENING HOURS. IN ADDITION TO THE WINDS...A DRY
AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT IN RELATIVE
HUMIDITIES IN THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THE
WINDS...DRY AIR AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS
PROMPTED THE ISSUANCE OF A RED FLAG WARNING TODAY FROM 11 AM THIS
MORNING UNTIL 7 PM MST THIS EVENING. THE RED FLAG WARNING REPLACES
THE FIRE WEATHER WATCH THAT WAS IN EFFECT.

ALTHOUGH STRONGER WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY...
MOISTURE MOVING IN FROM THE WEST WILL RESULT IN RELATIVE HUMIDITIES
REMAINING ABOVE THE CRITICAL 15 PERCENT THRESHOLD. THEREFORE...RED
FLAG CONDITIONS ARE NOT EXPECTED WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
3 follow-up statements
000 
WWUS85 KTWC 271536 CCA
RFWTWC

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
835 AM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FOR GRAHAM...COCHISE...SANTA CRUZ AND 
EASTERN PIMA COUNTIES LATE THIS MORNING THROUGH EARLY THIS EVENING 
FOR STRONG AND GUSTY WINDS...LOW HUMIDITIES...AND A HIGH TO VERY 
HIGH FIRE DANGER RATING...

.A LOW PRESSURE SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT IN
STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY. SUSTAINED
WEST TO SOUTHWEST TWENTY-FOOT WINDS OF 15 TO 25 MPH...WITH GUSTS
TO AROUND 35 MPH CAN BE EXPECTED LATE THIS MORNING...PERSISTING
INTO THE EARLY EVENING HOURS. IN ADDITION TO THE WINDS...A DRY
AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT IN RELATIVE
HUMIDITIES IN THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THE
WINDS...DRY AIR AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS
PROMPTED THE ISSUANCE OF A RED FLAG WARNING TODAY FROM 11 AM THIS
MORNING UNTIL 7 PM MST THIS EVENING.

AZZ148-280200-
/O.UPG.KTWC.FW.A.0001.070227T1800Z-070228T0200Z/
/O.NEW.KTWC.FW.W.0001.070227T1800Z-070228T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
500 AM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT IN
STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY. SUSTAINED
WEST TO SOUTHWEST TWENTY-FOOT WINDS OF 15 TO 25 MPH...WITH GUSTS
TO AROUND 35 MPH CAN BE EXPECTED LATE THIS MORNING...PERSISTING
INTO THE EARLY EVENING HOURS. IN ADDITION TO THE WINDS...A DRY
AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT IN RELATIVE
HUMIDITIES IN THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THE
WINDS...DRY AIR AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS
PROMPTED THE ISSUANCE OF A RED FLAG WARNING TODAY FROM 11 AM THIS
MORNING UNTIL 7 PM MST THIS EVENING. THE RED FLAG WARNING REPLACES
THE FIRE WEATHER WATCH THAT WAS IN EFFECT.

ALTHOUGH STRONGER WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY...
MOISTURE MOVING IN FROM THE WEST WILL RESULT IN RELATIVE HUMIDITIES
REMAINING ABOVE THE CRITICAL 15 PERCENT THRESHOLD. THEREFORE...RED
FLAG CONDITIONS ARE NOT EXPECTED WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 272140
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST FOR GRAHAM COUNTY
SOUTH OF THE GILA RIVER...COCHISE COUNTY...SANTA CRUZ COUNTY AND
EASTERN PIMA COUNTY FOR STRONG AND GUSTY SOUTHWEST TO WEST
WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE
DANGER...

.A LOW PRESSURE SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT
IN STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA THROUGH THE
EARLY EVENING HOURS TONIGHT. SUSTAINED SOUTHWEST TO WEST TWENTY-
FOOT WINDS OF 15 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH CAN BE
EXPECTED. IN ADDITION TO THE WINDS...A DRY AIRMASS IN PLACE ACROSS 
SOUTHEAST ARIZONA WILL RESULT IN RELATIVE HUMIDITIES IN THE SINGLE
DIGITS TO LOWER TEENS. DUE TO THE COMBINATION OF STRONG WINDS...
LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER...THE
RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH 7 PM MST THIS
EVENING.

AZZ148-280200-
/O.CON.KTWC.FW.W.0001.000000T0000Z-070228T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
240 PM MST TUE FEB 27 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

STRONG AND GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE ACROSS
SOUTHEAST ARIZONA THROUGH THE EARLY EVENING HOURS TONIGHT. THIS
COMBINED WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO LOWER
TEENS AND A HIGH TO VERY HIGH FIRE DANGER...WILL RESULT IN THE
CONTINUATION OF THE RED FLAG WARNING THROUGH 7 PM MST THIS
EVENING.

ALTHOUGH STRONGER WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY...
MUCH COOLER TEMPERATURES WILL RESULT IN RELATIVE HUMIDITIES
REMAINING ABOVE THE CRITICAL 15 PERCENT THRESHOLD. THEREFORE...
RED FLAG CONDITIONS ARE NOT EXPECTED DURING THE DAY WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE CONTINUATION OF THE RED FLAG WARNING THROUGH 7 PM MST 
FOR PORTIONS OF SOUTHEAST ARIZONA.

$$
000 
WWUS85 KTWC 280210
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
710 PM MST TUE FEB 27 2007

AZZ148-280315-
/O.EXP.KTWC.FW.W.0001.000000T0000Z-070228T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
710 PM MST TUE FEB 27 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS ACROSS THE REGION HAVE BEGUN TO SUBSIDE WITH SUSTAINED
WINDS ACROSS SOUTHEAST ARIZONA RANGING FROM 9 TO 15 MPH. THE
RELATIVE HUMIDITY READINGS CONTINUE BELOW 15 PERCENT IN MOST
AREAS...BUT THE WIND SPEEDS ARE TOO LOW TO JUSTIFY THE RED FLAG
WARNING. THEREFORE...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT
7 PM MST THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Feb 27, 3:20 AM MST, 1 hour 40 minutes earlier.

Area forecast discussion, Feb 27, 3:20 AM MST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
320 AM MST TUE FEB 27 2007

.SYNOPSIS...HIGH PRESSURE OVER THE STATE TODAY WILL PROVIDE ANOTHER
WARM FEBRUARY DAY ACROSS SOUTHEAST ARIZONA. A DRASTIC CHANGE IN
TEMPERATURES WILL OCCUR ON WEDNESDAY AS A STORM SYSTEM SWEEPS ACROSS
THE STATE RESULTING IN HIGH TEMPERATURES 12 TO 17 DEGREES COLDER
VERSUS TODAY. AS THIS STORM SYSTEM EDGES CLOSER TO THE STATE
TODAY...THE PRESSURE GRADIENT STARTS TO INCREASE. EXPECT AFTERNOON
BREEZY CONDITIONS TODAY WITH STRONGER WINDS ON WEDNESDAY. MOISTURE
IS LIMITED WITH THE BEST CHANCES OF PRECIPITATION ACROSS THE WHITE
MOUNTAINS LATER TONIGHT INTO WEDNESDAY. THE STORM WILL PUSH EAST OF
THE AREA THURSDAY KEEPING COOL DAYTIME TEMPERATURES FOR THE FIRST
TWO DAYS OF MARCH. HIGH PRESSURE BUILDS OVER THE AREA THIS WEEKEND
RESULTING IN A STRONG WARMING TREND.
&&

.DISCUSSION...A CLEAR SKY PREVAILED ACROSS THE AREA THIS MORNING
WITH A FLAT RIDGE OVERHEAD. ATMOSPHERE REMAINS VERY DRY WITH SURFACE
DEWPOINTS IN THE TEENS TO LOWERS 20S...WHICH IS UP FROM THIS TIME
MONDAY. WILL SEE AN INCREASE IN HIGH LEVEL CLOUDS...WHICH ARE
CURRENTLY WEST OF BAJA CALIFORNIA...LATER TODAY AS WEST COAST TROF
CONTINUES TO DEEPEN. TEMPERATURES WILL REMAIN WARM FOR ONE MORE DAY
BEFORE FALLING OFF THE TABLE WEDNESDAY. MAIN WEATHER CONCERN TODAY
IS ASSOCIATED WITH INCREASING PRESSURE GRADIENT RESULTING IN BREEZY
TO WINDY CONDITIONS. THE STRONGEST WIND SPEEDS TODAY WILL BE UP IN
THE WHITES...WHERE WE ALREADY HAVE A WIND ADVISORY OUT FOR. PLEASE
CHECK FIRE WEATHER SECTION BELOW FOR MORE DETAILS ABOUT FIRE WEATHER
CONCERNS TODAY.

WEDNESDAY...THE WEST COAST TROF MOVES INTO THE INTERMOUNTAIN WEST
WITH ASSOCIATED COLD FRONT PUSHING THROUGH THE STATE. MOISTURE IS
LIMITED ACROSS SOUTHERN ARIZONA...WITH BEST SHOT ALONG FRONT AND UP
IN THE WHITES. SNOW LEVEL WILL BE CRASHING AS THE DAY PROGRESSES AND
WILL RANGE FROM AROUND 4000 FEET IN THE WHITES TO 7000 FEET ALONG
THE INTERNATIONAL BORDER OFF SANTA CRUZ AND COCHISE COUNTIES. THE
MAIN WEATHER IMPACTS OF THE DAY WILL BE THE DRASTIC CHANGE IN
TEMPERATURES AND WINDY CONDITIONS. DAYTIME TEMPERATURES WILL BE 12
TO 17 DEGREES COLDER VERSUS TUESDAY WITH WIND SPEED IN THE 20 TO 30
MPH RANGE WITH GUSTS IN THE 35 TO 45 MPH. MIGHT NEED A WIND ADVISORY
FOR AREAS FROM TUCSON EAST. WILL LET DAYSHIFT CONTEMPLATE THAT
THEORY.

THURSDAY...STORM SYSTEM WILL BE WELL EAST OF THE STATE WITH COOL
NORTHWEST FLOW ALOFT OVER THE STATE. EXPECTING LITTLE CHANGE IN HIGH
TEMPERATURES VERSUS WEDNESDAY. OVERNIGHT LOW TEMPERATURES WILL BE
COLD WITH NEAR FREEZING TEMPERATURES IN THE LOWER DESERT LOCALS.

FRIDAY...TEMPERATURE RECOVERY STARTS AS UPPER HEIGHTS START TO RISE
AS UPPER LEVEL RIDGE BUILDS OFF THE WEST COAST.

SATURDAY AND SUNDAY...UPPER RIDGE BUILDS AND AMPLIFIES OVER THE
STATE THIS WEEKEND RESULTING IN MUCH WARMER DAYTIME TEMPERATURES AND
MODERATING OVERNIGHT LOW TEMPERATURES.

&&

.FIRE WEATHER...THE WIND WILL BE THE MAIN CONCERN TODAY AS DEWPOINT
TEMPERATURES REMAIN LOW AND THE FIRE DANGER RATING STAYS IN THE HIGH
TO VERY HIGH RANGE. WE HAVE UPGRADED THE FIRE WEATHER FOR ZONE 148
TO RED FLAG WARNING WITH BIGGEST THREAT BEING IN COCHISE COUNTY.
REFER TO PHXRFWTWC FOR MORE INFORMATION. ALSO...LATEST MODEL
GUIDANCE SUGGESTED THAT WIND SPEEDS ON WEDNESDAY COULD BE JUST AS
STRONG OR EVEN STRONGER IN SOME AREAS AS TODAY...ESPECIALLY EASTERN
SECTIONS. HOWEVER...AFTERNOON TEMPERATURES WEDNESDAY MAYBE COOL
ENOUGH TO KEEP RELATIVE HUMIDITY VALUES ABOVE THE 15 PERCENT
THRESHOLD.

&&

.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     RED FLAG WARNING IN EFFECT TUE 11 AM - 7 PM MST FWX ZONE 148.
     PUBLIC WIND ADVISORY ZONE 19(WHITE MOUNTAINS) IN EFFECT
      TUE 11 AM - 7 PM MST.

&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Feb 27, 5:00 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
500 AM MST TUE FEB 27 2007

AZZ030-033>035-280200-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
500 AM MST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

.DAY ONE...TODAY AND TONIGHT

A WEATHER SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT IN STRONG
AND GUSTY WINDS ACROSS THE EAST CENTRAL MOUNTAINS OF ARIZONA TODAY.
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH CAN BE
EXPECTED THIS AFTERNOON. ALTHOUGH SUSTAINED WINDSPEEDS AND GUSTS
WILL TAPER OFF THIS EVENING...BREEZY CONDITIONS WILL PERSIST OVERNIGHT.
STRONG AND GUSTY WINDS ARE AGAIN EXPECTED ACROSS THE AREA WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG AND GUSTY WINDS ARE AGAIN EXPECTED ACROSS THE AREA WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-280200-
NORTHERN GREENLEE COUNTY-
500 AM MST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM PUSHING INTO THE GREAT BASIN WILL RESULT IN
STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY. SUSTAINED
WEST TO SOUTHWEST TWENTY-FOOT WINDS OF 15 TO 25 MPH...WITH GUSTS
TO AROUND 35 MPH CAN BE EXPECTED LATE THIS MORNING...PERSISTING
INTO THE EARLY EVENING HOURS. IN ADDITION TO THE WINDS...A DRY
AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT IN RELATIVE
HUMIDITIES IN THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THE
WINDS...DRY AIR AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS
PROMPTED THE ISSUANCE OF A RED FLAG WARNING TODAY FROM 11 AM THIS
MORNING UNTIL 7 PM MST THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ALTHOUGH STRONGER WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY...
MOISTURE MOVING IN FROM THE WEST WILL RESULT IN RELATIVE HUMIDITIES
REMAINING ABOVE THE CRITICAL 15 PERCENT THRESHOLD. THEREFORE...RED
FLAG CONDITIONS ARE NOT EXPECTED WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.